Jieyong Zhou
Teacher of  Department of Applied Mathematics:
I. Resume
Sex: male
Birthday: 1972.11.15
Academic Degree: Ph. D
Title: Associate Professor, supervisor of master degree student
Research fields: large scale linear system of equations, least squares problems, numerical optimization, numerical methods of statistic   
Recent interested research fields: singular linear system of equations, least square problems, numerical methods of statistic
The University graduated from:  Fudan University
Phone number: 021-65904070(office)
Email address: jieyongzhou@gmail.com
II. Studying Experiences
2000.9~2003.6 Studied for Ph.degree in Mathematic Institute, Fudan University
1996.9~1999.6 Studied for master degree in Mathematics Department of Xiangtan University
III. Working Experiences
2003.7~      Working in Department of Applied Mathematics, Shanghai University of Finance and Economics
2004.4~2006.6 Postdoctoral, Mathematic Department, Shanghai Jiaotong University
IV. Academic Exchange
2006.9~2007.6   Visiting scholar in Mathematics Department of Pennsylvania State University , USA
V. Management Experiences:
2007.10~2008.6 Vice Dean of Mathematic School, Xinjiang University of Finance and Economics

  • 2009.4~        Director of Information Science and Scientific Computing Staff Room
    VII. Research Work
    Research Projects:
  • Numerical methods for saddle point problem arising from constraint optimization problems, 05R213141, Postdoctoral Fudation of Shanghai Education Committee, 2005.9-2007.9

Research papers:
1,  Lijing Lin, Yimin Wei, Ching-Wah Woo, and Jieyong Zhou, On the convergence of splittings for semidefinite linear systems, Linear Algebra and its Applications, 429£¨2008£©£¬2555-2566
2¡¢Zhou, Jieyong and Wei, Yimin, A two-Step algorithm for solving singular linear systems with index one, Appl. Math. Comput, 175(2006), pp. 472-486 .
2,  Zhou, Jieyong and Wei, Yimin, The analysis of restart DGMRES for solving singular linear systems, Appl. Math. Comput, 176(2006), pp.293-301,.
3,  Huang, Jian-guo and Zhou jie-yong, A direct proof and a generalization for a Kantorovich type inequality, Linear Algebra and its Applications 397(2005) 185-192.
  4£¬ Zhou, Jieyong and Wei, Yimin, DFOM algorithm and error analysis for projection methods for solving singular linear system, Appl. Math. Comput. 157(2004), No. 2, 313-329.
5£¬Zhou, Jieyong and Wei, Yimin, Stagnation analysis of DGMRES, Appl. Math. Comput. 151(2004), No 1, 27-39.
6£¬Zhou, Jieyong and Wei, Yimin, Perturbation analysis of singular linear systems with arbitrary index. Appl. Math. Comput, 145(2003) 297-305
7, Huang, Jian-guo, Mu, Jian-fei and Zhou, Jie-yong, On the volume-preserving procrustes problem, J. Shanghai Univ (2004) 8.

Copyright © 2009 The Department of Applied Mahtematics of SHUFE